, I just finished checking at my regular doctor. And he said I had to check with an Internal Medicine Specialist … my symptoms were chills (chills), frequent vomiting, body lethargy, feeling dizzy, and bad appetite. why yes? is there a solution and a cure ??
Thank you for asking HealthReplies.com.
Frequent feelings of coldness, nausea, lethargy, dizziness, and decreased appetite can be many possible causes. One of the most common is related to infection. The cause of this infection can be due to viruses or bacteria, for example typhoid fever, dengue fever, hepatitis, ARI (acute respiratory infection), tuberculosis, chronic bronchitis, gastrointestinal infections, urinary tract infections, and so on.
In general, if the doctor does suspect an infection, the doctor will provide initial treatment through several types of drugs according to the tendency of the cause of the infection. However, if the complaint has been going on for a long time (more than 3 days), you can be referred for further evaluation, such as blood tests, and so on. That way, the possibility of the microorganisms causing the infection and also the focus of the infection can be known, and treatment can be done with the right target.
In addition to infection, you may also experience a series of complaints that you experience due to other causes, for example:
Dyspepsia (increased stomach acid) Thyroid gland disorders (eg hypo or hyperthyroidism) Hormonal changes, for example during pregnancy or just before menstruation (if you are a woman) Cancer (malignant tumor) Rheumatoid arthritis (inflammation of the joints due to autoimmune disorders) Psychosomatic disorders, etc. Is there any the initial treatment that the doctor gave? If there is, you should first take the drug according to your doctor's advice. In addition, to optimize healing, you can also do the following:
Sleep 6 to 8 hours a day Limit tiring activities first Do not stress and grieve excessively. Keep eating, even if you drink a little more. Limit your eyes on gadgets. get yourself checked directly to a specialist in internal medicine ..
I hope this helps.
dr. Nadia Nurotul Fuadah